# SDR MASA200600199

- Difficulty date: January 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 1,410 hours, 1,034 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 5015 ONT - CAPTAIN REPORTED THAT ON FIRST START UP OF ACFT GOT A SPOILER STAB FAULT STAT MSG.  S-POST TEST WAS RAN, FAULT CLEARED NO OTHER ACTION WAS REQUIRED, ACFT CONTINUED OPERATIONS.
